Alert archive / Kansas / River Flood Warnings in 2013

River Flood Warning 2, NWS Wichita, KS

May 30, 2013Labette County, Neosho County, Kansas

NWS Wichita, KS issued this river flood warning at May 30, 2013, 9:01 PM CDT for Labette County, Neosho County, Kansas. It took effect at May 31, 2013, 12:03 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 30, 2013, 9:01 PM CDT (02:01 UTC)
In effect from
May 31, 2013, 12:03 AM CDT
Expired
May 31, 2013, 1:54 PM CDT
In force
14 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

Counties Labette County, KS, Neosho County, KS

The radar

The Tulsa radar (KINX), 135 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Parsons (PPFK1).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
23 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WGUS43 KICT 310201
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS... 

  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

  NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC099-133-311601-
/O.NEW.KICT.FL.W.0002.130531T0503Z-130601T0843Z/
/PPFK1.1.ER.130531T0503Z.130531T1200Z.130531T2043Z.NO/
901 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT.
* AT  8:00 PM THURSDAY THE STAGE WAS 19.7 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 21.6 FEET BY FRIDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN 
  BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     FRI    SAT    SUN
  PARSONS         21.0  19.7  THU 08 PM   14.9   11.2    9.7

$$

KSC021-099-311601-
/O.NEW.KICT.FL.W.0003.130531T0830Z-130602T0320Z/
/OSWK1.1.ER.130531T0830Z.130601T0000Z.130601T0920Z.NO/
901 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR OSWEGO.
* FROM LATE TONIGHT TO SATURDAY EVENING.
* AT  3:35 PM THURSDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 18.4 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     FRI    SAT    SUN
  OSWEGO          17.0  11.2  THU 04 PM   16.2    9.3    8.1

$$
3 follow-up statements
951 
WGUS43 KICT 310206 CCA
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS... 

  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

  NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC099-133-311601-
/O.COR.KICT.FL.W.0002.130531T0503Z-130601T0843Z/
/PPFK1.1.ER.130531T0503Z.130531T1200Z.130531T2043Z.NO/
901 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT.
* AT  8:00 PM THURSDAY THE STAGE WAS 19.7 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 21.6 FEET BY FRIDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN 
  BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     FRI    SAT    SUN
  PARSONS         21.0  19.7  THU 08 PM    21.6   14.9   11.2

$$

KSC021-099-311601-
/O.COR.KICT.FL.W.0003.130531T0830Z-130602T0320Z/
/OSWK1.1.ER.130531T0830Z.130601T0000Z.130601T0920Z.NO/
901 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR OSWEGO.
* FROM LATE TONIGHT TO SATURDAY EVENING.
* AT  3:35 PM THURSDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 18.4 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     FRI    SAT    SUN
  OSWEGO          17.0  11.2  THU 04 PM   17.7   16.2    9.3

$$
749 
WGUS83 KICT 311311
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
811 AM CDT FRI MAY 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

  NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC099-133-010112-
/O.EXT.KICT.FL.W.0002.000000T0000Z-130601T0112Z/
/PPFK1.1.ER.130531T0943Z.130531T1200Z.130531T1312Z.NO/
811 AM CDT FRI MAY 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* AT  7:00 AM FRIDAY THE STAGE WAS 21.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN 
  BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     SAT    SUN    MON
  PARSONS         21.0  21.0  FRI 07 AM   16.3   13.8   11.2

$$

KSC021-099-010311-
/O.EXT.KICT.FL.W.0003.000000T0000Z-130602T0224Z/
/OSWK1.1.ER.130531T0751Z.130601T0000Z.130601T0824Z.NO/
811 AM CDT FRI MAY 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR OSWEGO.
* AT  6:00 AM FRIDAY THE STAGE WAS 18.6 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY 
  MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     SAT    SUN    MON
  OSWEGO          17.0  18.6  FRI 06 AM   15.2   10.8    9.3

$$
277 
WGUS83 KICT 311854
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
154 PM CDT FRI MAY 31 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
KANSAS...
 
  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC099-133-311924-
/O.CAN.KICT.FL.W.0002.000000T0000Z-130601T0112Z/
/PPFK1.1.ER.130531T0943Z.130531T1300Z.130531T1620Z.NO/
154 PM CDT FRI MAY 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR PARSONS.
* AT  1:00 PM FRIDAY THE STAGE WAS 20.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FELL BELOW FLOOD STAGE AT 11:20 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.2 FEET BY SATURDAY
  MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN 
  BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME     SAT    SUN    MON
  PARSONS         21.0  20.8  FRI 01 PM   15.2   12.8   10.9

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 30, 6:32 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 30, 6:32 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
632 PM CDT THU MAY 30 2013

.SYNOPSIS...
ISSUED AT 234 PM CDT THU MAY 30 2013

NEGATIVE TILT TROUGH IS ROTATING ACROSS EASTERN KS INTO MO WITH A
STRONG UPPER JET DIVING SOUTHEAST OVER THE GREAT BASIN INTO THE
ROCKIES. IT APPEARS THE ACTIVITY OVER WESTERN KS IS OCCURRING NEAR
THE LEFT EXIT REGION OF THE JET IN CONJUNCTION WITH COOLER MID LEVEL
TEMPS. OVERNIGHT CONVECTION HAS REINFORCED A SURFACE BOUNDARY THAT
HAS SPARKED STORMS OVER OK AND SOUTHEAST KS WHICH ARE SLOWLY PUSHING
EAST. MEANWHILE...SUBSIDENCE BEHIND THE MCS AND PV ANOMALY HAS
CLEARED OUT MOST OF CENTRAL AND SOUTH CENTRAL KS.

&&

.SHORT TERM...(THIS EVENING THROUGH SAT)
ISSUED AT 234 PM CDT THU MAY 30 2013

VERY COMPLEX SCENARIO UNFOLDING OVER THE NEXT FEW HOURS. IRONICALLY
WE HAVE HIGHER CONFIDENCE ON WHAT WILL OCCUR OVERNIGHT THAN WE DO
OVER THE NEXT FEW HOURS. WHILE MOST OF THE MESOSCALE MODELS DO NOT
GENERATE STORMS OVER SOUTH CENTRAL KS THIS AFTERNOON...AM A BIT
CONCERNED THAT STORMS WILL DEVELOP ONCE THE COOLER MID AIR AND JET
MAX MOVES INTO THE AREA. WITH A GOOD ENVIRONMENT STILL IN
PLACE...ANY STORM THAT DEVELOPS WILL HAVE A GOOD CHANCE OF BECOMING
SEVERE. STILL FEEL THE BETTER TOR THREAT WILL BE GENERALLY ALONG THE
KS-OK BORDER CLOSE TO OR SHORTLY AFTER 00Z AS THE BETTER MOISTURE
STARTS TO WORK BACK NW.

CONFIDENCE IS HIGH THAT ELEVATED CONVECTION WILL DEVELOP AFTER 00Z
AS MOISTURE TRANSPORT ALONG THE 310K SURFACE RAMPS UP. SHOULD
INITIALLY DEVELOP OVER THE FLINT HILLS OR JUST TO THE WEST AND
EXPAND OVER EASTERN KS. WITH GREAT SHEAR AND INSTABILITY IN
PLACE...SEVERE STORMS WILL BE LIKELY. HOWEVER WHAT MAY END UP BEING
THE BIGGER STORY IS THE FLOODING OVER SE KS WHICH IS ALREADY GETTING
FLOODING AND EXPECTING MUCH MORE RAIN.

THE BROAD UPPER TROUGH WILL REMAIN OVER THE PLAINS FOR FRI WITH THE
RICH LOW LEVEL MOISTURE STAYING PLANTED EAST OF THE KS TURNPIKE.
ANOTHER ROUND OF CONVECTION WILL DEVELOP ALONG THE FRONT FRI
AFTERNOON SOUTHEAST OF THE KS TURNPIKE AND WILL CONTINUE INTO FRI
NIGHT. SEVERE STORMS WILL BE LIKELY WITH ANY STORM THAT DEVELOPS BUT
AGAIN...FLOODING WILL ALSO BE A VERY BIG THREAT WITH SOME RIVER
FLOODING ALSO POSSIBLE SINCE IT WILL BE THE THIRD DAY IN A ROW OF
HEAVY RAIN OVER SE KS. THE SURFACE FRONT WILL FINALLY START TO PUSH
SOUTH ON SAT MORNING AND SHOULD FINALLY BE SOUTH OF THE FORECAST
AREA BY SAT AFTERNOON.

.LONG TERM...(SUN THROUGH THURSDAY)
ISSUED AT 234 PM CDT THU MAY 30 2013

MEDIUM RANGE MODELS REMAIN CONSISTENT IN SURFACE HIGH PRESSURE
SPREADING OVER THE AREA FOR SUN INTO SUN NIGHT KEEPING PRECIP OUT OF
THE FORECAST. MOISTURE WILL START TO RETURN NORTH ON MON AS LEE
TROUGHING STRENGTHENS AHEAD A WAVE TRACKING OVER THE NORTHERN
ROCKIES. THIS UPPER WAVE IS EXPECTED TO TRACK OVER THE NORTHERN
PLAINS INTO TUE. WITH MOISTURE RENAMING OVER THE AREA AND A BOUNDARY
LINGERING AROUND...PRECIP CHANCES WILL REMAIN IN THE FORECAST BUT
WILL LIKELY BE REFINED WITH LATER FORECAST SHIFTS.

LAWSON

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 621 PM CDT THU MAY 30 2013

TWO MAIN CONCERNS: THUNDERSTORM POTENTIAL AND MVFR/IFR CEILING
POTENTIAL.

SOUTHERLY LOW-LEVEL JET PROGGED TO INCREASE NORTHWARD THRU EASTERN
KS FROM OK THIS EVENING WHICH SHOULD DRAW INCREASING ELEVATED
INSTABILITY NORTHWARD. THIS ALONG WITH SOME ISENTROPIC ASCENT
SHOULD SET OFF SCATTERED THUNDERSTORMS MID-LATE EVENING WITH
HIGHEST PROBABILITIES ALONG/EAST OF I-135. WILL USE VCTS AT
SLN/HUT/ICT/CNU...THEN EARLY FRIDAY MORNING GO WITH A PREVAILING
TS GROUP FOR A FEW HOURS AT CNU. THAT SEEMS TO BE BEST AREA FOR
MCS ACTIVITY. DECREASING DEWPOINT DEPRESSIONS COULD LEAD TO AREAS
OF MVFR/IFR CIGS LATE TONIGHT INTO EARLY FRIDAY MORNING.
THUNDERSTORMS COULD REDEVELOP EAST OF KS TURNPIKE FRI PM/EVE
HOWEVER CONFIDENCE NOT HIGH ENOUGH TO INSERT TS MENTION THIS FAR OUT.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    66  83  59  76 /  30  10  10  10
HUTCHINSON      64  83  56  73 /  20  10  10  10
NEWTON          65  82  56  74 /  30  10  10  10
ELDORADO        66  82  58  75 /  40  20  20  10
WINFIELD-KWLD   68  84  60  77 /  30  20  20  10
RUSSELL         57  82  50  70 /  30  10  10  10
GREAT BEND      58  82  50  71 /  30  10  10  10
SALINA          62  82  54  71 /  20  10  10  10
MCPHERSON       63  82  56  72 /  20  10  10  10
COFFEYVILLE     69  82  65  78 /  60  60  70  30
CHANUTE         67  82  62  77 /  60  50  40  20
IOLA            66  82  62  77 /  70  50  40  10
PARSONS-KPPF    68  82  64  77 /  60  60  60  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ070>072-094>096-
098>100.

&&
Hazardous weather outlook, May 30, 7:37 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
737 PM CDT THU MAY 30 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-010045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
737 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR A FEW SEVERE THUNDERSTORMS TO DEVELOP FROM
MID EVENING INTO THE OVERNIGHT HOURS...MAINLY ALONG AND EAST OF
INTERSTATE 135. THE MAIN THREAT WILL BE HAIL UP TO THE SIZE OF GOLF
BALLS. THE OTHER HAZARD WILL BE HEAVY RAINFALL WHICH COULD RESULT
IN FLOODING...ESPECIALLY ACROSS SOUTHEAST KANSAS. PLEASE SEE
LATEST FLOOD WATCH FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE STORMS WILL REMAIN IN THE FORECAST FOR FRIDAY AFTERNOON INTO
FRIDAY NIGHT FOR LOCATIONS MAINLY SOUTHEAST OF THE KANSAS TURNPIKE.
GOLFBALL SIZE HAIL AND WINDS TO 60 MPH WILL BE POSSIBLE. ANY STORM
THAT CAN REMAIN ISOLATED WILL ALSO POSSES A TORNADO THREAT. IN
ADDITION...MULTIPLE ROUNDS OF HEAVY RAIN WILL RESULT IN RISES ON
CREEKS AND STREAMS ACROSS SOUTHEAST KANSAS AND A FLOOD WATCH IS IN
EFFECT THROUGH FRIDAY NIGHT.

CHANCES FOR THUNDERSTORMS MAY RETURN TO THE AREA MONDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED TONIGHT MAINLY ALONG AND EAST
OF I-135. STORM SPOTTERS MAY BE NEEDED FRIDAY AFTERNOON AND
EVENING...MAINLY SOUTHEAST OF THE KANSAS TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, May 30, 4:41 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HEAVY RAIN       COFFEYVILLE             37.04N 95.63W
05/30/2013  M2.07 INCH       MONTGOMERY         KS   ASOS

            24-HOUR RAINFALL

&&

CWH
Local storm report, May 30, 4:44 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
444 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLOOD            2 E PARSONS             37.34N 95.23W
05/30/2013                   LABETTE            KS   EMERGENCY MNGR

            WATER OVER HIGHWAY 400 EAST OF PARSONS.

&&

RBL
Local storm report, May 30, 4:46 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      3 N EDNA                37.10N 95.36W
05/30/2013                   LABETTE            KS   LAW ENFORCEMENT

            WATER FLOWING OVER HIGHWAY 101 NORTH OF EDNA.

&&

RBL
Special weather statement, May 30, 5:00 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT THU MAY 30 2013

KSZ047-302245-
BARTON-
500 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BARTON COUNTY...

AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ALBERT...OR 15 MILES NORTHWEST OF GREAT
BEND...AND MOVING EAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3869 9902 3869 9855 3825 9855 3826 9902
TIME...MOT...LOC 2200Z 253DEG 27KT 3848 9901

PEARCE
Local storm report, May 30, 6:59 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     FLOOD            2 E PARSONS             37.34N 95.23W
05/30/2013                   LABETTE            KS   LAW ENFORCEMENT

            HIGHWAY 400 EAST OF PARSONS IS DOWN TO ONE LANE DUE TO
            HIGH WATER.

&&

RBL
Local storm report, May 30, 7:17 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       5 S CHERRYVALE          37.20N 95.55W
05/30/2013  M3.73 INCH       MONTGOMERY         KS   CO-OP OBSERVER

            RAINFALL OCCURRED SINCE 7 AM.

&&

HOWERTON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:45 PM CDTRiver Flood WarningICTMontgomery107 min
May 30, 9:01 PM CDTRiver Flood WarningICTCherokee, Labette71 hr
May 31, 2:27 AM CDTSpecial Weather StatementICTSaline33 min
May 31, 2:51 AM CDTSpecial Weather StatementICTMarion24 min
May 31, 2:47 PM CDTSpecial Weather StatementICTNeosho43 min
May 31, 3:13 PM CDTSevere Thunderstorm WarningICTLabette, Neosho62 min
May 31, 3:17 PM CDTSpecial Weather StatementICTMontgomery28 min
May 31, 3:56 PM CDTSevere Thunderstorm WarningICTMontgomery, Wilson49 min
May 31, 4:07 PM CDTTornado WarningICTMontgomery23 min
May 31, 4:14 PM CDTSpecial Weather StatementICTNeosho31 min
May 31, 4:30 PM CDTTornado WarningICTLabette, Montgomery30 min
May 31, 4:44 PM CDTSpecial Weather StatementICTAllen31 min
May 31, 4:46 PM CDTSevere Thunderstorm WarningICTLabette, Neosho29 min
May 31, 4:55 PM CDTAreal Flood WarningICTLabette, Montgomery, Neosho6 hr
May 31, 4:58 PM CDTSpecial Weather StatementICTAllen32 min
May 31, 5:04 PM CDTSpecial Weather StatementICTChautauqua41 min
May 31, 5:05 PM CDTSpecial Weather StatementICTNeosho25 min
May 31, 5:09 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson51 min
May 31, 5:17 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley43 min
May 31, 5:20 PM CDTSevere Thunderstorm WarningICTLabette, Neosho25 min
May 31, 5:37 PM CDTFlash Flood WarningICTLabette, Neosho3 hr
May 31, 5:42 PM CDTSpecial Weather StatementICTWilson33 min
May 31, 5:46 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery44 min
May 31, 5:55 PM CDTSevere Thunderstorm WarningICTElk, Montgomery, Wilson35 min
May 31, 5:56 PM CDTSpecial Weather StatementICTNeosho34 min
May 31, 6:29 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery46 min
May 31, 6:39 PM CDTTornado WarningICTMontgomery36 min

Nearby

River Flood Warnings in Kansas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.